# SDR CALA2021021000161

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 28,937 hours, 10,445 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTLE SPLIT ON T/O FROM ORD W/ENG A/I ON. NEEDED TO PUSH LEFT THROTTLE 1 1/4 KNOB DEBRIFED CREW ON ARRIVAL. #1 ENG THROTTLE HAD TO BE MOVED TO MATCH #2 ENG. ENG#1 N1 89.5 ENG#2 N1 91.8 FOR T/O. DURING CLIMB A/T MATCHED AND A/C FLEW NORMAL. T/S PER FIM TASK 73-05-00-810-808. NO EEC BITE FAULTS FOR INTERNAL EEC STEP E1. PERFORMED STEP E2 REGULATOR READS 2 WITH ENG AT IDLE. TRA READS 36.05 A/B CHANNELS WITH IN LIMITS PER STEP 4. REMOVED #1 ENGINE HMU, FUEL OIL HEAT EXCHANGER/SERVO FUEL HEATER ASSY, AND FUEL PUMP ASSY. INSPECTION NOT NEEDED UNTIL HMU AND FUEL PUMP INSTALLED. SEE LOGPAGES 5841189 FOR FUEL PUMP REPLACEMENT AND 5841183 FOR HMU REPLACEMENT. ALL INSPECTIONS COMPLETED ON ABOVE NOTED LOG PAGES. ALSO ACP''D HIGH POWER RUN. ALL ENGINE INDICATION NORMAL.
